About three weeks ago my doctor put me on the generic brand of Zyrtec,Cetirizine (sp?) for allergy induced asthma. Within four days I was drinking upwards of 15 glasses of water a day and urinating maybe three times. I started experiencing excruciating bladder pain on day two. Called the doctor, they insisted I come in for a bladder infection test. It was negative for everything. I continued with the cetirizine until I was told by someone "You know those things can cause urinary retention?" I was unable to walk farther than my bed to the toilet at this point. I called the doctor he said discontinue the Cetrizine and start Singulair. I didn't start the Singulair until after I could urinate and the bladder pain was gone which took two weeks to disappear.I started the Singulair this past Friday and bladder pain and burning started on Sunday, I quit taking the Singulair this past Tuesday, even though my doctors insisting "You're going to have a bad asthma attack and die without it as back up." I went back to the doctor again and to a urogyno. I was also taking meclizine, another antihistamine, which I did not know was an antihistamine, for severe vertigo. I've stopped both and I'm still in severe-I'm-not-getting-out of-bed-pain. I never take meds together, in fact I try to avoid taking anything for the vertigo as you end up sleeping 12 hours. My family doctor insists says this is gyno related and not antihistamine related and the urogyno insists it's "probably" antihistamine related. I was given lidocaine and told drink lots of water by the urogyno. I'm pretty sure it's antihistamine related as its now happened twice in a month and week. Has anyone ever experienced this? I apologize for this being so long but I want to get the facts straight. Thank you all so much for your help in advance.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.